Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 142, NWS Atlanta, GA

April 26, 2006Bartow County, Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 26, 2006, 8:16 PM EDT for Bartow County, Floyd County, Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2006, 8:16 PM EDT (00:16 UTC)
Expired
Apr 26, 2006, 8:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Bartow County, GA, Floyd County, GA

The radar

The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:20 PM EDTHAIL 1.75Lindale, GADAMAGE TO CARS
Apr 26, 8:20 PM EDTHAIL 2.752 Se Lindale, GA
Apr 26, 8:30 PM EDTHAIL 0.75Kingston, GALASTED 5 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 270016
SVRFFC
GAC015-115-270045-
/O.NEW.KFFC.SV.W.0142.060427T0016Z-060427T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT WED APR 26 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTOW COUNTY IN NORTHWEST GEORGIA
  FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 845 PM EDT

* AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLFBALL SIZED.  THIS STORM WAS LOCATED NEAR LINDALE...AND MOVING
  EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STILESBORO...RED TOP MOUNTAIN STATE PARK...KINGSTON...EUHARLEE...
  EMERSON...CASSVILLE AND CARTERSVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3423 8523 3408 8518 3409 8469 3431 8473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:50 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 26, 7:50 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT WED APR 26 2006

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
THREAT FOR SEVERE CONVECTION CONTINUES THROUGH EARLY EVENING.
STORMS ACROSS EAST CENTRAL GEORGIA STILL APPEAR INHIBITED...
PERHAPS DUE TO LACK OF STRONG LOW LEVEL CONVERGENCE. INSTABILITY
STILL HIGH. WILL CONTINUE TO MONITOR.

STORMS SHOULD DIMINISH AS INSTABILITY DECREASES TONIGHT. WILL
CONTINUE HIGH POPS UNTIL AROUND 9PM THEN DROP THEM FROM THE WEST.
GFS INDICATING WRAPAROUND PRECIP ACROSS FAR NE GA TONIGHT AND
EARLY THUR MORNING. HAVE TAPERED THIS DOWN SOME BASED ON SLIGHTLY
WEAKER UPPER LOW ON THE NAM AND WRF.

ONCE FRONT MOVES THROUGH...SHOULD SEE COOLER AND DRIER CONDITIONS.
TEMPERATURES WILL BE NEAR NORMAL THURS. BIAS-ADJUSTED MAV TEMPS
USED EXCEPT FOR 3RD PERIOD WHERE MAV/MET BLEND USED TO RESOLVE
DIFFERENCES IN THE GFS AND NAM 2M TEMPS.

NW FLOW ALOFT PERSISTS WITH DEEP S/W TROUGH OVER THE MID-ATLANTIC
ON FRIDAY. WAA PATTERN KICKS IN AHEAD OF NEXT TROUGH ON SAT MAINLY
ACROSS NRN ZONES. CONTINUED FCST FOR CHC SHRA/TSRA ACROSS THE
NORTH.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
MAIN FEATURE IN THE LONG TERM IS LARGE TROUGH MOVING SLOWLY EAST
THROUGH THE LOWER MS VALLEY AND INTO THE SOUTHEAST. STRONGEST
FORCING TO MOVE THROUGH GA ON SAT NIGHT AND EARLY SUN PER LATEST
GFS. THIS IS A TAD SLOWER THAN PREV MODEL RUNS. WILL NEED TO SEE
IF TREND CONTINUES BEFORE TAKING POPS MUCH HIGHER. HAVE LIKELY
POPS AS IT STANDS NOW. WEDGE LIKE PATTERN ALSO PROGGED TO DEVELOP
AHEAD OF THIS SYSTEM. INSTABILITY STILL APPEARS MEAGER THIS
WEEKEND BASED ON GFS AND DGEX. NOT SOLD ON THIS YET SO HAVE LEFT
TSRA IN FCST...BUT IF GFS VERIFIES WILL NOT SEE ANY SVR STORMS
THIS WEEKEND. TEMPS ON SUNDAY COULD STAY IN THE 60S ALL DAY.

MAIN S/W SLIDES EAST SUN NIGHT...BUT UPR TROUGH STILL LINGERING
OVER THE ERN U.S. THROUGH EARLY NEXT WEEK. SLT CHC POPS FOR LIGHT
SHOWERS SEEM MORE THAN APPROPRIATE FOR THIS PATTERN.

SNELSON

&&

.AVIATION...
CEILINGS SHOULD BE TRENDING DOWN TO IFR NOW THAT THE BOUNDARY LAYER
HAS BECOME NEARLY SATURATED FROM SHOWERS AND THUNDERSTORMS. THIS
SHOULD PERSIST THROUGH MUCH OF THE OVERNIGHT PERIOD EVEN AS PRECIP
MOVES OUT OF OUR AREA. AREAS OF MVFR VISIBILITIES ARE ANTICIPATED IN
BOTH PRECIP AND FOG UNTIL THE SURFACE FRONT CLEARS THROUGH. NO
SIGNIFICANT FOG IS EXPECTED AFTER THE FRONT PASSES SINCE SURFACE
WINDS SHOULD BE RELATIVELY STRONG. GUSTY WINDS AND SUBSIDENCE SHOULD
BREAK UP THE LOW CLOUDS AROUND DAYBREAK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         53  72  49  78 /  30   5   0   5
ATHENS          55  77  47  79 /  50   5   0   5
GAINESVILLE     56  73  49  76 /  50  20   5   5
ROME            51  76  45  80 /  30   5   5   5
COLUMBUS        56  78  50  81 /  20   0   0   5
MACON           56  77  50  80 /  40   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/15
Hazardous weather outlook, Apr 26, 11:00 AM EDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT WED APR 26 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1100 AM EDT WED APR 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING...

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY STRETCHING ACROSS EXTREME NORTH GEORGIA WILL
DRIFT SLOWLY SOUTH THROUGH THE STATE TODAY.

.PRIMARY HAZARDS...
THE PRIMARY THREAT WITH ISOLATED SEVERE THUNDERSTORMS WILL BE LARGE
HAIL...FREQUENT LIGHTNING STRIKES...AND DAMAGING WINDS. THE BEST
CHANCE FOR ISOLATED SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING
FOR AREAS ALONG AND SOUTH OF A COLUMBUS TO MILLEDGEVILLE LINE.

.DISCUSSION...
THERE IS A WEAK FRONTAL BOUNDARY DRAPED ACROSS EXTREME NORTH
GEORGIA...ALABAMA...MISSISSIPPI LATE THIS MORNING. THIS FRONTAL
BOUNDARY AND A DEVELOPING SURFACE LOW OVER THE TENNESSEE VALLEY ARE
EXPECTED TO PUSH ACROSS GEORGIA THROUGH TONIGHT PROVIDING THE
FOCUSING MECHANISM FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. CAPES
THIS AFTERNOON ARE EXPECTED TO BE IN THE 800 TO 1200 RANGE...WITH
LIFTED INDICES AROUND MINUS 2 TO MINUS 4.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY.
OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON AND
TONIGHT FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Apr 26, 3:28 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT WED APR 26 2006

GAZ052>054-262045-
328 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN HEARD...COWETA AND FAYETTE COUNTIES UNTIL 445 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WARESVILLE...MOVING EAST AT 25
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HEARD...COWETA AND FAYETTE COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR
MOVE OUT OF THE COUNTY BY 445 PM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 26, 3:56 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT WED APR 26 2006

GAZ066-262030-
356 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TROUP COUNTY UNTIL 430 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF HARRISONVILLE...MOVING EAST AT
25 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS TROUP COUNTY. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE STORM IS EXPECTED
TO WEAKEN OR MOVE OUT OF THE COUNTY BY 430 PM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 26, 4:29 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT WED APR 26 2006

GAZ066-067-262100-
429 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN TROUP AND
MERIWETHER COUNTIES UNTIL 500 PM EDT...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRISONVILLE...MOVING EAST AT 30 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS TROUP AND MERIWETHER
COUNTIES. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOGANSVILLE AND SAINT MARKS. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE
COUNTY BY 500 PM EDT.
Special weather statement, Apr 26, 5:04 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT WED APR 26 2006

GAZ067-262130-
504 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN MERIWETHER
COUNTY UNTIL 530 PM EDT...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAINT MARKS...MOVING SOUTHEAST AT 20 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS MERIWETHER COUNTY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENVILLE AND WOODBURY.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE STORM
IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 530 PM EDT.
Special weather statement, Apr 26, 5:27 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT WED APR 26 2006

GAZ067>070-262245-
527 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN UPSON...PIKE...LAMAR AND MERIWETHER COUNTIES UNTIL 645 PM EDT...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GREENVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
UPSON...PIKE...LAMAR AND MERIWETHER COUNTIES. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO
WEAKEN OR MOVE OUT OF THE COUNTY BY 645 PM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 26, 6:35 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT WED APR 26 2006

GAZ004-262300-
635 PM EDT WED APR 26 2006

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN WHITFIELD
COUNTY UNTIL 700 PM EDT...

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN WHITFIELD COUNTY UNTIL 700 PM EDT...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COHUTTA...MOVING NORTHEAST AT 25 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS WHITFIELD COUNTY.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE STORM
IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 700 PM EDT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:04 PM EDTSevere Thunderstorm WarningFFCTroup26 min
Apr 26, 8:26 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk34 min
Apr 26, 8:33 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup27 min
Apr 26, 8:54 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee36 min
Apr 26, 9:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.